MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MAYO-HEGAR NH 6; N/A

INTEGRA LIFESCIENCES MANSFIELD MAYO-HEGAR NH 6; N/A
Catalog Number 120135
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that when the mayo-hegar needle holder 6 (120135) and needle were placed in the basin after use, the needle holder snapped open and "sent the needle flying across the room".It was reported that there was no patient injury.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated field: d4 (udi#), d9, g3, g6, h2, h3, h4, h6, h11.The mayo-hegar nh 6 (120135) was returned for evaluation.The device history record (dhr) was reviewed, and no anomalies related to the reported issue were identified.The reported complaint was confirmed: the returned mayo-hegar nhs were received in used condition with staining and wear on the surface.One of the needle holders had misaligned ratchets, allowing the lock to come apart when struck against a table.The misalignment may be due to wear or environmental damage.
 
Event or Problem Description
N/a.

Brand Name
MAYO-HEGAR NH 6
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19553646
Report Number3014334038-2024-00125
Device Sequence Number14655614
Product Code FHQ
UDI-Device Identifier10381780377009
UDI-Public10381780377009
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120135
Device Lot NumberAB2311
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown